# SDR ABXA010728

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF RUDDER TAB DELAMINATED.  REPLACED RUDDER CONTROL TAB IAW DC-9 AMM 27-20-02-4-0001.
